# SDR SIMA200912602SUP

- Difficulty date: May 4, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 11,405 hours, 10,399 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Module
- Part number: 7281000501
- Part serial: 001606
- Condition: Odor
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4199, CREW REPORTED THAT THE FA DETECTED A BURNING ODOR IN THE GALLEY AREA ON TAXI.  MAINTENANCE LATER FOUND ODOR TO BE ORIGINATING FROM SEAT 1A PSU AREA.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CONTROL MODULE ASSEMBLY FOR PASSENGER CABIN LIGHTS IAW AMM 33-21-01.  AIRCRAFT RETURNED TO SERVICE.
